Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl slantie

Posted by johnlund on June 2, 2002, at 21:30:51

In reply to Re: Effexor Withdrawl, posted by slantie on June 1, 2002, at 17:57:23

I have experience Effexor withdrawl. It is not the greatest thing in the world to go through, but the bad feelings do go away eventually. I would not let the fact that the withdrawl symptoms being bad effect my decision to take the medication, especially if it helps the depression.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnlund thread:3670
URL: http://www.dr-bob.org/babble/20020602/msgs/108481.html